# SDR AALA202512151139

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3716
- Condition: No Test
- Location: Zone 800
- Part time: 75,977 hours, 29,379 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER FAILS THE DAMPING FUNCTION TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
